# SDR ASAA2017062721217

- Difficulty date: June 27, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 34,138 hours, 10,300 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCP ALTITUDE SWITCH TO 50000 FT AMBER BOXES AROUND CDU ALTITUDES BOTH SIDES FLASHING INTERMITTENTLY, HORN GOING CONTINUOUSLY. ON GROUND MCP ALTITUDE WENT TO 0000.  ACFT GROUNDED. FIM TASK 22-11 TASK 803. PERFORMED BITE TEST OF A & B CHANNELS FOR MCP, NO FAULTS FOUND AT THIS TIME. ALL TESTS PASSED.
